MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STINGRAY LP; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STINGRAY LP; CATHETER, PERCUTANEOUS
Model Number 10594
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon burst occurred.A stingray lp re-entry device was selected for in a chronic total occlusion procedure.Prior to preparation, it was noted that the balloon in the device already burst.A new stingray was opened and they carried on with the procedure.There were no patient complications.

Brand Name
STINGRAY LP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9793232
Report Number2134265-2020-02552
Device Sequence Number16787595
Product Code DQY
UDI-Device Identifier08714729903352
UDI-Public08714729903352
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2021
Device Model Number10594
Device Catalogue Number10594
Device Lot Number0023368354
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR